# SDR IPXA12M73876

- Difficulty date: May 11, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 87,883 hours, 14,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice
- Part number: ARB3954U9
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT WING FIXED L/E SKIN SPLICE STRAP AT XFS907 IS CRACKED.     REPLACED LT WING FIXED L/E SKIN SPLICE STRAP AT XFS907 REF SRM 51- 33-01.
